Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 66, NWS Tulsa, OK

July 7, 2015Adair County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jul 7, 2015, 2:28 PM CDT for Adair County, Oklahoma. It took effect at Jul 8, 2015, 5:23 AM CDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
Jul 7, 2015, 2:28 PM CDT (19:28 UTC)
In effect from
Jul 8, 2015, 5:23 AM CDT
Expired
Jul 9, 2015, 8:20 AM CDT
In force
27 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Adair County, OK

The radar

The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 13.04 ft at Jul 8, 2015, 12:00 PM CDT.

actionminormoderate5101507/0707/0807/0907/10
Action stage
13 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS44 KTSA 071928
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
228 PM CDT TUE JUL 7 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-080328-
/O.NEW.KTSA.FL.W.0066.150708T2116Z-150709T1320Z/
/WTTO2.1.ER.150708T2116Z.150709T0000Z.150709T0720Z.NO/
228 PM CDT TUE JUL 7 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Watts
* from Wednesday afternoon to Thursday morning, or until the warning 
  is cancelled.
* At  1:00 PM Tuesday, the stage was  3.82 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage Wednesday afternoon and continue to rise to near 13.5 
  feet by Wednesday evening. The river is expected to fall below 
  flood stage Thursday before dawn. This forecast is based on rain that 
  has already occurred as well as forecast rainfall. More rainfall than
  currently expected would cause the river to go higher. Interests near
  the river should continue to monitor the latest forecasts. 
* Impact...At 13.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Extreme turbulence makes the river unsafe 
  for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-080327-
/O.NEW.KTSA.FL.W.0067.150709T1200Z-150710T1912Z/
/TALO2.1.ER.150709T1200Z.150710T0000Z.150710T1312Z.NO/
228 PM CDT TUE JUL 7 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Tahlequah
* from Thursday morning to Friday afternoon, or until the warning is 
  cancelled.
* At  1:00 PM Tuesday, the stage was  6.64 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage Thursday morning and continue to rise to near 
  11.5 feet by Thursday evening. The river is expected to fall below 
  flood stage Friday morning. This forecast is based on rain that 
  has already occurred as well as forecast rainfall. More rainfall
  than currently expected would cause the river to go higher. Interests
  near the river should continue to monitor the latest forecasts. 
* Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$
4 follow-up statements
546 
WGUS44 KTSA 080158
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT TUE JUL 7 2015



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
OKC001-080958-
/O.EXT.KTSA.FL.W.0066.150708T0957Z-150710T0541Z/
/WTTO2.2.ER.150708T0957Z.150709T0600Z.150709T2341Z.NO/
858 PM CDT TUE JUL 7 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Illinois River near Watts
* from late tonight to late Thursday night, or until the warning is 
  cancelled.
* At  8:00 PM Tuesday, the stage was  6.69 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage early Wednesday morning and continue to rise to near 
  21.5 feet by Thursday before dawn . The river is expected to fall 
  below flood stage Thursday evening.
* Impact...At 21.0 feet, severe flooding occurs from the Arkansas 
  border to Chewey Bridge. Water will reach the base of the building 
  at River Valley Raceway. Farmlands and permanent camgrounds are 
  inundated. Numerous cabins in the Fidlers Bend area are flooded.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$
437 
WGUS84 KTSA 080703
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 AM CDT WED JUL 8 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Polecat Creek near Sapulpa affecting Creek County. 
  
  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
  Baron Fork River at Eldon affecting Cherokee County. 
  
OKC037-081503-
/O.EXT.KTSA.FL.W.0070.150708T1617Z-150709T1436Z/
/SPCO2.2.ER.150708T1617Z.150709T0000Z.150709T0836Z.NO/
203 AM CDT WED JUL 8 2015

The Flood Warning continues for
  The Polecat Creek near Sapulpa.
* from this morning to Thursday morning, or until the warning is 
  cancelled.
* Flood stage is 21.0 feet.
* Forecast...The river is forecast to have a maximum value of 25.5 
  feet this evening.
* Impact...At 26.0 feet, moderate flooding affects pasturelands and 
  suburban roads between Sapulpa and Jenks. Livestock barns and other
  outbuildings are flooded.
 
&&
 
LAT...LON 3600 9615 3592 9614 3599 9598 3606 9599

$$

OKC001-081503-
/O.EXT.KTSA.FL.W.0066.150708T1023Z-150710T1255Z/
/WTTO2.2.ER.150708T1023Z.150709T0600Z.150710T0655Z.NO/
203 AM CDT WED JUL 8 2015

...Flood Warning extended until Friday morning...
The Flood Warning continues for
  The Illinois River near Watts.
* from early this morning to Friday morning, or until the warning is 
  cancelled.
* At  1:00 AM Wednesday, the stage was  9.19 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage early this morning and continue to rise to near 19.0 
  feet by Thursday before dawn. The river is expected to fall below 
  flood stage Friday before dawn .
* Impact...At 19.0 feet, moderate flooding occurs from the Arkansas 
  border to Chewey Bridge. Farmlands and permanent campgrounds are 
  affected. Several cabins in the Fidlers Bend area may be flooded.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-081503-
/O.EXT.KTSA.FL.W.0067.150709T0133Z-150711T2125Z/
/TALO2.2.ER.150709T0133Z.150710T0600Z.150711T1525Z.NO/
203 AM CDT WED JUL 8 2015

...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to Saturday afternoon, or until the warning is 
  cancelled.
* At  1:00 AM Wednesday, the stage was  6.84 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage this evening and continue to rise to near 15.5 
  feet by Friday before dawn . The river is expected to fall below 
  flood stage late Saturday morning.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

OKC021-081503-
/O.EXT.KTSA.FL.W.0071.150708T0702Z-150709T0130Z/
/ELDO2.1.ER.150708T0417Z.150708T1800Z.150708T1930Z.NO/
203 AM CDT WED JUL 8 2015

The Flood Warning continues for
  The Baron Fork River at Eldon.
* until this evening, or until the warning is cancelled.
* At  1:30 AM Wednesday, the stage was 17.32 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Baron Fork River at Eldon is expected to rise above 
  flood stage this afternoon and continue to rise to near 18.6 feet 
  by this afternoon. The river is expected to fall below flood stage 
  this afternoon.
* Impact...At 18.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3578 9493 3578 9481 3594 9477 3594 9490

$$
207 
WGUS84 KTSA 081332
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 AM CDT WED JUL 8 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Baron Fork River at Eldon affecting Cherokee County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-082132-
/O.EXT.KTSA.FL.W.0066.000000T0000Z-150710T0042Z/
/WTTO2.1.ER.150708T1800Z.150709T0600Z.150709T1842Z.NO/
832 AM CDT WED JUL 8 2015

The Flood Warning continues for
  The Illinois River near Watts.
* until Thursday evening, or until the warning is cancelled.
* At  7:00 AM Wednesday, the stage was 11.77 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage this afternoon and continue to rise to near 14.4 feet 
  by Thursday before dawn. The river is expected to fall below flood 
  stage early Thursday afternoon.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to Chewey Bridge. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-082131-
/O.EXT.KTSA.FL.W.0067.150709T0300Z-150711T0800Z/
/TALO2.2.ER.150709T0300Z.150709T1800Z.150711T0200Z.NO/
832 AM CDT WED JUL 8 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to late Friday night, or until the warning is 
  cancelled.
* At  7:00 AM Wednesday, the stage was  7.33 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage tonight and continue to rise to near 14.5 feet by
  early Thursday afternoon. The river is expected to fall below flood
  stage late Friday evening.
* Impact...At 15.0 feet, moderate flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff are impassable. Some cabin parks may begin to 
  flood.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

OKC021-081402-
/O.CAN.KTSA.FL.W.0071.000000T0000Z-150709T0130Z/
/ELDO2.1.ER.150708T0417Z.150708T0500Z.150708T0558Z.NO/
832 AM CDT WED JUL 8 2015

The Flood Warning is cancelled for
  The Baron Fork River at Eldon.
* At  7:30 AM Wednesday, the stage was 10.51 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Baron Fork River at Eldon will continue to slowly fall
  and remain below flood stage.
 
&&
 
LAT...LON 3578 9493 3578 9481 3594 9477 3594 9490

$$
027 
WGUS84 KTSA 081923
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
223 PM CDT WED JUL 8 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-081953-
/O.CAN.KTSA.FL.W.0066.000000T0000Z-150710T0042Z/
/WTTO2.1.ER.150708T1630Z.150708T1700Z.150708T1710Z.NO/
223 PM CDT WED JUL 8 2015

The Flood Warning is cancelled for
  The Illinois River near Watts.
* At  1:00 PM Wednesday, the stage was 12.82 feet.
* Flood stage is 13.0 feet.
* The river crested at 13.04 feet at noon and is now below flood
  stage.
* Forecast...The Illinois River near Watts will continue falling and 
  remain below flood stage. A secondary rise to 11.0 feet is forecast
  to occur late Thursday night, however the river is expected to remain
  below flood stage.

 
&&
 
LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453

$$

OKC021-090323-
/O.EXT.KTSA.FL.W.0067.150709T0448Z-150710T0448Z/
/TALO2.1.ER.150709T0448Z.150709T1200Z.150709T2248Z.NO/
223 PM CDT WED JUL 8 2015

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to Thursday evening, or until the warning is 
  cancelled.
* At  1:00 PM Wednesday, the stage was  8.51 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage tonight and continue to rise to near 12.2 feet by
  Thursday morning. The river is expected to fall below flood stage 
  Thursday afternoon.
* Impact...At 12.0 feet, minor flooding occurs from Chewey Bridge 
  downstream towards Tahlequah. Extreme turbulence makes the river 
  too hazardous for floating.
 
&&
 
LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 7, 12:50 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 7, 12:50 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT TUE JUL 7 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD MVFR/IFR CONDITIONS IN PROLONGED PERIOD OF
MODERATE TO HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 1038 AM CDT TUE JUL 7 2015/

DISCUSSION...
HEAVY RAIN UNDERWAY IN A BAND FROM MCINTOSH COUNTY TO
TO BENTON WASHINGTON AND CARROLL COUNTIES NW ARKANSAS.
MORE THAN INCH/HOUR RAIN IN THAT BAND.  PWA VALUES IN
EXCESS OF 2.0 MAKE ULTRA EFFICIENT RAIN MAKERS WITHOUT
THUNDER.  WAVE NOW  NORTH TEXAS RUNNING ALONG BOUNDARY
EVIDENT IN RADAR AND SATELLITE IMAGES. THIS WILL BRING
MUCH LARGER AREA OF HEAVY RAIN LATER THIS AFTERNOON /
TONIGHT AS IT MOVES DIRECTLY THROUGH NORTHEAST OK.

PREV DISCUSSION... /ISSUED 525 AM CDT TUE JUL 7 2015/

DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR WILL BE THE PREDOMINANT FLIGHT CATEGORY TODAY...AS A FRONT
SETTLED INTO THE REGION LAST NIGHT. SOME REDEVELOPMENT OF SHOWERS
AND STORMS ARE UNDERWAY...AND MORE IS LIKELY LATER TODAY...BUT
THE MORE WIDESPREAD HEAVY RAINS WILL BE FOCUSED TONIGHT.

LACY

PREV DISCUSSION... /ISSUED 321 AM CDT TUE JUL 7 2015/

DISCUSSION...

ONGOING HEAVY RAIN AND FLASH FLOOD EVENT IS THE BIGGEST FORECAST
ISSUE AT HAND...WITH HEAT AND HUMIDITY TO FOLLOW FOR MUCH OF THE
EXTENDED FORECAST PERIOD.

THE SLOW MOVING FRONT SERVING AS A FOCUS FOR WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MID WEEK EXTENDS ROUGHLY ALONG THE
INTERSTATE 44 CORRIDOR FROM NORTHWEST TEXAS THROUGH OKLAHOMA AND
INTO SOUTHWEST MISSOURI. RATHER MODEST PRESSURE FALLS AHEAD OF
THE FRONT INDICATE THAT THE FRONT SHOULD MOVE A BIT FARTHER SOUTH
THROUGH THE MORNING HOURS...BUT AT A CONTINUED SLOW PACE FOR THE
NEXT 12 TO 24 HOURS. THIS SLIGHT SOUTHERN PUSH OF THE FRONT SHOULD
LEAD TO THE MAIN PRECIPITATION AXIS BEING SLIGHTLY FARTHER SOUTH
THAN ANTICIPATED OVER THE PAST DAY OR TWO. HAVE ADJUSTED THE FLASH
FLOOD WATCH SOUTHWARD BY A DIAGONAL ROW OF COUNTIES TO ACCOUNT FOR
THIS...ADDING THE AREA FROM MCALESTER NORTHEASTWARD THROUGH VAN
BUREN.

CURRENT RADAR SHOWING ISOLATED TO SCATTERED DEVELOPMENT ATTEMPTING
TO OCCUR AHEAD OF THE DECAYING EVENING MCS IN THE VICINITY OF
INTERSTATE 44. THIS IS LIKELY TO CONTINUE INTO THE MORNING...WITH
A GRADUAL INCREASE IN COVERAGE THROUGH THE DAY. A MORE COHESIVE
INCREASE IN THUNDERSTORM COVERAGE SHOULD OCCUR LATE THIS EVENING
AND INTO WEDNESDAY MORNING AS AN UPPER LEVEL WAVE MOVES OUT OF
WEST TEXAS AND A STRONG LOW LEVEL JET DEVELOPS. 00Z RAOBS
INDICATE PRECIPITABLE WATER VALUES WELL IN EXCESS OF 100 PERCENT
OF NORMAL IN THE MOISTURE PLUME EXTENDING ACROSS THE SOUTHWESTERN
UNITED STATES INTO THE MID MISSISSIPPI VALLEY...AND THESE VALUES
SHOULD PERSIST THROUGH THE EVENT. WITH OVERALL FORCING AND
COVERAGE EXPECTED TO BE HIGHEST FROM LATE THIS EVENING INTO
WEDNESDAY...THE HEAVIEST RAINFALL CURRENTLY LOOKS TO OCCUR
TONIGHT AND INTO WEDNESDAY MORNING.

LATE IN THE WEEK...THE RIDGE CURRENTLY IN THE FAR SOUTHEASTERN
UNITED STATES AND ADJACENT PORTIONS OF THE ATLANTIC WILL
RETROGRADE WESTWARD...LEADING TO THE NORTHWARD RETREAT OF THE
FRONT...AND AN ASSOCIATED NORTHWARD SHIFT OF THE MAIN THUNDERSTORM
POTENTIAL. HOT AND DRY CONDITIONS WILL PREVAIL THIS WEEKEND AND
INTO EARLY NEXT WEEK AS THE RIDGE POSITIONS ITSELF OVER THE
SOUTHERN PLAINS REGION. WOULD NOT BE SURPRISED TO SEE TEMPERATURES
APPROACH TRIPLE DIGITS IN A FEW SPOTS SUNDAY AND INTO MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  68  80  69 /  80  90  80  40
FSM   87  73  84  71 /  50  70  60  30
MLC   86  73  82  71 /  70  80  80  10
BVO   74  65  78  66 /  70  90  70  40
FYV   77  69  79  69 /  80  80  80  40
BYV   81  69  80  68 /  80  90  80  40
MKO   83  71  80  70 /  90  90  80  30
MIO   74  65  77  66 /  70  90  80  40
F10   78  70  79  70 /  80  90  80  30
HHW   89  75  88  72 /  40  60  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OKZ054>074.

AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ001-002-010-
     011-019.

&&

SHORT TERM...21
LONG TERM....16
AVIATION...21
Hazardous weather outlook, Jul 7, 1:23 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
123 PM CDT TUE JUL 7 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081045-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
123 PM CDT TUE JUL 7 2015

...HEAVY RAINFALL AND DANGEROUS FLASH FLOODING POTENTIAL THROUGH WEDNESDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLASH FLOOD AND HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST AND EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.
	AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	MAIN AREA...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A FRONTAL BOUNDARY HAS BECOME NEARLY STATIONARY FROM SOUTHWEST
THROUGH EAST CENTRAL OKLAHOMA TO NORTHWEST ARKANSAS.  TROPICAL
MOISTURE  LIFTING OVER THAT BOUNDARY  WILL CONTINUE TO PRODUCE
HEAVY RAINFALL  AND  ISOLATED THUNDERSTORMS. RAINFALL RATES OF
ONE INCH PER HOUR WILL BE COMMON.  A SURFACE WAVE MOVING ALONG
THE FRONT THIS AFTERNOON  AND  TONIGHT WILL EXPAND THE AREA OF
HEAVY RAIN  AND  ENHANCE RAINFALL RATES. THIS WILL LIKELY LEAD
TO WIDESPREAD FLOODING AND FLASH FLOODING FOR NORTHEAST...EAST
CENTRAL OKLAHOMA  AND  NORTHWEST ARKANSAS. A FLOOD WATCH IS IN
IN EFFECT FOR THAT AREA THROUGH WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED. SOME WATER RESCUES CAN BE
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
HEAVY RAINFALL POTENTIAL CONTINUES WEDNESDAY IN ASSOCIATION
WITH THE FRONTAL WAVE.   THURSDAY...THUNDERSTORM  POTENTIAL
BECOMES CONFINED TO AREAS  NEAR THE KANSAS BORDER... BEFORE
EXITING THE REGION BY FRIDAY.

A MID LEVEL RIDGE WILL SET UP OVER THE SOUTHERN PLAINS THIS
WEEKEND...LEADING TO SEVERAL DAYS OF HOT AND HUMID WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 7, 10:19 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 AM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      W GRAVETTE              36.42N 94.45W
07/07/2015                   BENTON             AR   EMERGENCY MNGR

            1 FOOT OF WATER COVERING THE INTERSECTION OF HWY 72 AND
            TUCKER WEST OF GRAVETTE

0936 AM     FLASH FLOOD      4 W GENTRY              36.27N 94.56W
07/07/2015                   BENTON             AR   EMERGENCY MNGR

            INTERSECTION OF HWY 102 AND HWY 43 COVERED WITH WATER.

&&

DMJ
Local storm report, Jul 7, 12:55 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      PRAIRIE GROVE           35.98N 94.32W
07/07/2015                   WASHINGTON         AR   BROADCAST MEDIA

            WATER OVER ROADWAY ON BILL CAMPBELL ROAD IN PRAIRIE GROVE

&&

DMJ
Local storm report, Jul 7, 12:59 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLASH FLOOD      CANEHILL                35.91N 94.40W
07/07/2015                   WASHINGTON         AR   PUBLIC

            JORDAN CREEK FLOODING IN CANE HILL. PARTS OF HWY 45 ARE
            NOW IMPASSABLE.

&&

DMJ
Local storm report, Jul 7, 1:05 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
105 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      BENTONVILLE             36.37N 94.21W
07/07/2015                   BENTON             AR   BROADCAST MEDIA

            STREET FLOODING IN FRONT OF THE BUSINESS TUFF COAT IN
            BENTONVILLE.

&&

DMJ
Local storm report, Jul 7, 1:11 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
111 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      HUNTSVILLE              36.09N 93.74W
07/07/2015                   MADISON            AR   BROADCAST MEDIA

            WATER OVER ROADWAYS IN HUNTSVILLE

&&

DMJ
Local storm report, Jul 7, 1:46 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     FLASH FLOOD      S WEST FORK             35.92N 94.19W
07/07/2015                   WASHINGTON         AR   LAW ENFORCEMENT

            WINN CREEK ROAD SOUTH OF WEST FORK IS FLOODED AND
            IMPASSABLE

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:43 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Jul 7, 8:23 AM CDTFlash Flood WarningTSACherokee, Delaware6 hr
Jul 7, 10:22 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Sequoyah4 hr
Jul 7, 11:27 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Okmulgee7 hr
Jul 7, 1:43 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 1 more8 hr
Jul 7, 2:01 PM CDTFlash Flood WarningTSACherokee, Creek, Haskell, McIntosh, Mayes, Muskogee and 5 more7 hr
Jul 7, 2:28 PM CDTRiver Flood WarningTSACherokee4 days
Jul 7, 2:30 PM CDTRiver Flood WarningTSAOttawa3 days
Jul 7, 2:37 PM CDTRiver Flood AdvisoryTSACherokee, Delaware43 hr
Jul 7, 3:06 PM CDTFlash Flood WarningTSACherokee, Creek, Delaware, Mayes, Okfuskee, Okmulgee and 5 more6 hr
Jul 7, 3:26 PM CDTSpecial Weather StatementTSALeFlore49 min
Jul 7, 4:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Jul 7, 6:17 PM CDTAreal Flood AdvisoryTSAHaskell118 min

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.